# SDR AWXA960379

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7848 - DURING ROUTINE SCHEDULED C-16 MAINTENANCE CHECK, FOUND CORROSION ON FWD MOPSILL AT BS 344, LBL 65, WL 208.  REPLACED FWD MOPSILL AT BS 294 TO 360, LBL 65, WL 208.  (M)
